Nursing · Blood Transfusion Complications
While receiving a blood transfusion, a patient develops chills, fever, and a headache. What should be the nurse's immediate initial action?
- 1Slow the blood flow rate to keep the vein open
- 2Cover the patient with a blanket and administer ordered acetaminophen
- 3Stop the transfusion immediately✓
- 4Notify the physician immediately
Correct answer
Stop the transfusion immediately
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Blood Transfusion Complications?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Blood Transfusion Complications